# SDR UIEA2018070901386

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,753 hours, 22,893 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR RT FUEL PUMP EICAS MESSAGE ON TAKE OFF ROLL. REJECTED T/O. TRANSFERRED FUEL TO WINGS IAW AMM 28-26-00 ACCOMPLISHED. OPS CHECK ON CENTER PUMP IAW AMM 28-22-00 OPS CHECK GOOD AT THIS TIME.
